Alert archive / Colorado / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 129, NWS Goodland, KS

June 24, 2021Cheyenne County, Kit Carson County, Colorado; Sherman County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 24, 2021, 6:57 PM MDT for Cheyenne County, Kit Carson County, Colorado; Sherman County, Wallace County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2021, 6:57 PM MDT (00:57 UTC)
Expired
Jun 24, 2021, 7:49 PM MDT
In force
52 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO, Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:00 PM MDTTSTM WND GST 8013 S Burlington, COSOCIAL MEDIA REPORT OF WIND GUSTS TO 80MPH, 1.5 INCHES OF RAIN, AND HAIL JUST BELOW QUARTER IN SIZE. TIME ESTIMATED BY PERSON REPORTING.
Jun 24, 7:25 PM MDTHAIL 0.715 S Kanorado, KSPEA TO DIME SIZED HAIL.
Jun 24, 7:33 PM MDTHAIL 116 S Kanorado, KSCALLER REPORTED NICKEL TO QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 3:56 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
2307 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

806 
WUUS53 KGLD 250057
SVRGLD
COC017-063-KSC181-199-250200-
/O.NEW.KGLD.SV.W.0129.210625T0057Z-210625T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
657 PM MDT Thu Jun 24 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cheyenne County in east central Colorado...
  Southeastern Kit Carson County in east central Colorado...
  Northwestern Wallace County in west central Kansas...
  Southwestern Sherman County in northwestern Kansas...

* Until 800 PM MDT.

* At 657 PM MDT, a severe thunderstorm was located 16 miles south of
  Burlington, moving southeast at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Cheyenne and southeastern Kit Carson Counties in east
  central Colorado, northwestern Wallace County in west central
  Kansas and southwestern Sherman Counties in northwestern Kansas.

This includes Highway 385 between mile markers 167 and 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3912 10239 3924 10223 3919 10179 3884 10212
TIME...MOT...LOC 0057Z 310DEG 16KT 3907 10217 

HAIL...1.50IN
WIND...60MPH
 
$$

JRM
4 follow-up statements
273 
WWUS53 KGLD 250103
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
703 PM MDT Thu Jun 24 2021

COC017-063-KSC181-199-250200-
/O.CON.KGLD.SV.W.0129.000000T0000Z-210625T0200Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
703 PM MDT Thu Jun 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES IN
EAST CENTRAL COLORADO...NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL
KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

At 703 PM MDT, a severe thunderstorm was located 16 miles south of
Burlington, moving southeast at 10 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and southeastern Kit Carson Counties in east
central Colorado, northwestern Wallace County in west central Kansas
and southwestern Sherman Counties in northwestern Kansas.

This includes Highway 385 between mile markers 167 and 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3912 10239 3924 10223 3919 10179 3884 10212
TIME...MOT...LOC 0103Z 305DEG 10KT 3908 10218 

HAIL...2.50IN
WIND...70MPH
 
$$

JRM
340 
WWUS53 KGLD 250113 RRA
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
713 PM MDT Thu Jun 24 2021

COC017-063-KSC181-199-250200-
/O.CON.KGLD.SV.W.0129.000000T0000Z-210625T0200Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
713 PM MDT Thu Jun 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES IN
EAST CENTRAL COLORADO...NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL
KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

At 713 PM MDT, a severe thunderstorm was located 17 miles south of
Burlington, moving southeast at 15 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and southeastern Kit Carson Counties in east
central Colorado, northwestern Wallace County in west central Kansas
and southwestern Sherman Counties in northwestern Kansas.

This includes Highway 385 between mile markers 167 and 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3912 10239 3924 10223 3919 10179 3884 10212
TIME...MOT...LOC 0113Z 309DEG 14KT 3907 10216 

HAIL...2.00IN
WIND...70MPH
 
$$

JRM
920 
WWUS53 KGLD 250128
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
728 PM MDT Thu Jun 24 2021

COC017-063-KSC181-199-250200-
/O.CON.KGLD.SV.W.0129.000000T0000Z-210625T0200Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
728 PM MDT Thu Jun 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES IN
EAST CENTRAL COLORADO...NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL
KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

At 728 PM MDT, a severe thunderstorm was located 13 miles north of
Weskan, or 17 miles northwest of Sharon Springs, moving southeast at
25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and southeastern Kit Carson Counties in east
central Colorado, northwestern Wallace County in west central Kansas
and southwestern Sherman Counties in northwestern Kansas.

This includes Highway 385 between mile markers 172 and 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3909 10230 3917 10207 3917 10196 3913 10184
      3911 10187 3892 10210
TIME...MOT...LOC 0128Z 304DEG 22KT 3905 10201 

HAIL...2.00IN
WIND...60MPH
 
$$

JRM
988 
WWUS53 KGLD 250149
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
749 PM MDT Thu Jun 24 2021

COC017-063-KSC181-199-250159-
/O.CAN.KGLD.SV.W.0129.000000T0000Z-210625T0200Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
749 PM MDT Thu Jun 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN
SHERMAN COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado...and northwestern and west central Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Wallace county.

LAT...LON 3909 10230 3917 10207 3917 10196 3913 10184
      3911 10187 3892 10210
TIME...MOT...LOC 0100Z 310DEG 16KT 3899 10192 

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:15 PM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 24, 5:15 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
515 PM MDT Thu Jun 24 2021

.UPDATE...
Issued at 403 PM MDT Thu Jun 24 2021

Thunderstorms are beginning to move towards Yuma, Kit Carson, and
Cheyenne counties. A Severe Thunderstorm Watch is in effect until
10 PM MT for all of the Tri-State area except for Red Willow,
Norton, and Graham counties. Hazards include up to 2" hail and
damaging wind gusts up to 80 mph.

&&

.SHORT TERM...(This evening through Friday)
Issued at 319 PM MDT Thu Jun 24 2021

This afternoon-Tonight...Despite being beneath an upper level
ridge, shortwaves, a lee trough, and a surface low over central
Kansas will make for an interesting evening in the Plains. A
multitude of shortwaves are making their way across the Four
Corners this afternoon along the southern edge of an upper level
trough over the Intermountain West while pushing the lee trough
east away from the Front Range. As of 2 PM MT, storms are already
beginning to develop near the Palmer Divide along a southeast-
oriented axis in the trough. Initially these storms are expected
to be scattered with a few supercells possible. Over the course of
the evening, the storms will continue east across W Kansas and SW
Nebraska evolving into a more linear (MCS) storm mode. The HRRR
and RAP models are continuing to show a favorable environment for
storms with MLCAPE 1000-2500 j/kg for much of the area and
increasing more to the east and effective shear in the 40-50 kts
range. With the high based cloud cover and light showers over
portions of the area, there is some weak CIN (< -200 j/kg) which
may help limit the strength of the convection. The recent runs of
the HRRR and RAP are continuing to become more favorable for a few
tornadoes this evening. Confidence is low to moderate considering
the time of the day, not as favorable SRH values, and backing
winds near the surface. The main hazards are large hail up to 2"
and up to 80 mph damaging winds gusts. If/when these storms
evolve into an MCS, the hail threat is expected to decrease while
the wind threat increases. On the backside of the MCS, more
convection may develop with a much lower severe threat. Overnight
lows will be in the mid 50s to mid 60s overnight.

Friday-Friday night...The upper level trough is expected to move
into the Four Corners region during the afternoon. Another round
of scattered thunderstorms are possible tomorrow from 4 to 11 PM
MT. With lingering cloud cover and limited time for the atmosphere
to recover from tonight's event, the environment doesn't appear
to be as favorable. MLCAPE values around 1500 j/kg or less with
mid-level lapse rates in the 6-8 C/km range and 25-40 kts of
shear. Main hazards are expected to be damaging winds and hail.
Afternoon highs are expected to be in the upper 70s to mid 80s
with overnight lows in the mid 50s to lower 60s.

.LONG TERM...(Saturday through Thursday)
Issued at 157 PM MDT Thu Jun 24 2021

At the start of the period, an upper trough extends from the
northern Plains to the Desert Southwest. Meanwhile, an area of high
pressure is located over southwestern Canada and the Pacific
Northwest, with ridging along the west coast.

For this weekend, the upper trough remains in place over the central
CONUS due to nearly stationary high pressure along the east coast
serving as a block. This keeps west to northwest flow above the
region on the western side of the trough. Disturbances pass through
the flow on both Saturday and Sunday, resulting in chances for
showers and thunderstorms both days. Severe weather is not currently
anticipated.

The weekend pattern prevails into early next week, with the
positively tilted upper trough across the central part of the
country and high pressure to the west (Pacific Northwest) and east
(east coast). There are some differences among guidance for what
will happen through the week with the pattern. Some solutions have
the trough slowly shifting eastward and perhaps closing off to a low
while others keep it firmly over the Plains. Either way, chances for
showers and thunderstorms return each day, particularly in the
afternoon and evening hours. Will work to refine details later in
the period.

A warming trend will be possible during the long term as the upper
trough potentially shifts east and allows ridging to nudge into the
region. High temperatures are forecast in the 70s and low 80s
Saturday through Monday. A gradual rise follows, from the mid 70s
through mid 80s on Tuesday to the 80s region-wide on Thursday. Low
temperatures are mainly in the 50s through the period, plus or minus
a few degrees.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 510 PM MDT Thu Jun 24 2021

For KGLD and KMCK, VFR conditions are currently expected through
the period. The general scenario calls for showers and
thunderstorms to potentially impact KGLD in the 03z-07z timeframe
with strong wind gusts the primary hazard. From 08z-15z there is a
possibility of stratus and sub VFR cigs and maybe some fog/mist.
After 16z VFR conditions return. There is a small chance for
thunderstorms after about 23z. Winds at taf issuance gusting up to
20kts or so from the northeast, otherwise generally variable in
direction at speeds under 8kts.

For KMCK any chance for convection would be in the 06z-11z
timeframe at this time. Sub VFR cigs in stratus are possible from
12z-17z. Winds through the period generally from the northeast,
strongest at taf issuance where gusts up to 20kts or so expected.

Adjustments to the forecast for both sites will likely be needed
as the convective threat develops this evening.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...KMK
SHORT TERM...KMK
LONG TERM...JBH
AVIATION...99
Hazardous weather outlook, Jun 24, 4:02 PM MDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
402 PM MDT Thu Jun 24 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-252215-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
402 PM MDT Thu Jun 24 2021 /502 PM CDT Thu Jun 24 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A Severe Thunderstorm Watch is in effect for the entire Tri-State
area except for Red Willow, Norton, and Graham counties until 10 PM
MDT. Another watch may be needed for the remaining counties later on
this evening as the threat moves east.

Scattered thunderstorms will develop along the Colorado Front Range
and portions of the Palmer Divide this afternoon, progressing
eastward into northwest Kansas and southwest Nebraska during the late
afternoon and evening. Thunderstorms may also develop in vicinity of
a weak surface low situated over western Kansas. Severe
thunderstorms capable of producing large hail up to 2" and damaging
winds up to 80 mph are possible anywhere in the Tri-State area,
mainly between 4 PM and 3 AM MDT. A brief tornado is possible;
however, confidence is low. If storms coalesce and organize into a
squall line, significant and/or widespread damaging winds are
possible.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Scattered thunderstorms are anticipated during the afternoon and
evening hours on Friday, as well. Isolated severe thunderstorms
capable of producing large hail and damaging winds are possible,
mainly between 4 PM and 11 PM MDT. Further details cannot be
ascertained at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via social media or
telephone.

In the hours before

Special weather statement, Jun 24, 5:14 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
514 PM MDT Thu Jun 24 2021

COZ091-242330-
Kit Carson County CO-
514 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 530 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Vona, or 11 miles northwest of Stratton, moving east
at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Kit
Carson County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3942 10301 3956 10301 3953 10257 3936 10256
TIME...MOT...LOC 2314Z 268DEG 19KT 3945 10271

MRC
Special weather statement, Jun 24, 5:29 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Goodland KS
529 PM MDT Thu Jun 24 2021

COZ091-242345-
Kit Carson County CO-
529 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 545 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Stratton, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Kit
Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3941 10295 3954 10295 3952 10249 3935 10248
TIME...MOT...LOC 2329Z 268DEG 19KT 3944 10262

MRC
Special weather statement, Jun 24, 5:42 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Goodland KS
542 PM MDT Thu Jun 24 2021

COZ091-250000-
Kit Carson County CO-
542 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON COUNTY
UNTIL 600 PM MDT...

At 542 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Seibert, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Kit
Carson County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3909 10289 3922 10288 3921 10271 3907 10272
TIME...MOT...LOC 2342Z 272DEG 12KT 3915 10280

MRC
Special weather statement, Jun 24, 5:44 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Goodland KS
544 PM MDT Thu Jun 24 2021

COZ091-250000-
Kit Carson County CO-
544 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIT CARSON COUNTY
UNTIL 600 PM MDT...

At 543 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Stratton, moving southeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Kit
Carson County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3936 10275 3953 10271 3947 10242 3931 10251
TIME...MOT...LOC 2343Z 297DEG 15KT 3940 10256

MRC
Special weather statement, Jun 24, 5:47 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
547 PM MDT Thu Jun 24 2021

COZ091-250000-
Kit Carson County CO-
547 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 600 PM MDT...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Boyero, or 16 miles south of Flagler, moving east
at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Kit
Carson County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3913 10316 3918 10315 3919 10309 3904 10306
      3904 10316
TIME...MOT...LOC 2347Z 264DEG 15KT 3907 10318

MRC
Local storm report, Jun 24, 6:16 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM MDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             11 S ARAPAHOE           38.69N 102.16W
06/24/2021  E1.00 INCH       CHEYENNE           CO   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTED
            SPORADIC QUARTER SIZED HAIL.

&&

KMK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:22 PM MDTSevere Thunderstorm WarningGLDCheyenne53 min
Jun 24, 6:30 PM MDTSevere Thunderstorm WarningGLDKit Carson30 min
Jun 24, 7:11 PM MDTSevere Thunderstorm WarningGLDCheyenne64 min
Jun 25, 3:05 PM MDTSpecial Weather StatementGLDYuma25 min
Jun 25, 3:29 PM MDTSpecial Weather StatementGLDYuma31 min
Jun 25, 3:53 PM MDTSpecial Weather StatementGLDCheyenne37 min
Jun 25, 3:58 PM MDTSpecial Weather StatementGLDYuma32 min
Jun 25, 4:28 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson43 min
Jun 25, 4:34 PM MDTSpecial Weather StatementGLDCheyenne26 min
Jun 24, 7:43 PM MDTSevere Thunderstorm WarningGLDWallace44 min
Jun 24, 8:01 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita59 min
Jun 24, 8:32 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita58 min
Jun 24, 8:51 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita54 min
Jun 24, 9:30 PM MDTSevere Thunderstorm WarningGLDGove, Logan46 min
Jun 25, 1:42 PM MDTSevere Thunderstorm WarningGLDDecatur63 min
Jun 25, 2:41 PM MDTSevere Thunderstorm WarningGLDDecatur64 min
Jun 25, 4:36 PM MDTSpecial Weather StatementGLDGove24 min
Jun 25, 4:48 PM MDTSpecial Weather StatementGLDCheyenne27 min
Jun 25, 4:53 PM MDTSpecial Weather StatementGLDSheridan22 min
Jun 25, 4:56 PM MDTSpecial Weather StatementGLDWallace34 min
Jun 25, 5:01 PM MDTSpecial Weather StatementGLDGove14 min
Jun 25, 5:15 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins60 min
Jun 25, 5:16 PM MDTSpecial Weather StatementGLDSheridan14 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2021Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.